Title

Regularity Analysis of Metamaterial Maxwell's Equations with Random Coefficients and Initial Conditions

Document Type

Article

Publication Date

2-21-2018

Publication Title

Computer Methods in Applied Mechanics and Engineering

Volume

335

First page number:

24

Last page number:

51

Abstract

In this paper we develop and analyze the stochastic collocation method for solving the time-dependent metamaterial Maxwell’s equations subject to random coefficients and random initial conditions. We provide a rigorous regularity analysis of the solution with respect to the random variables. To our best knowledge, this is the first theoretical results derived for the stochastic metamaterial Maxwell equations. The rate of convergence is proved depending on the regularity of the solution. Numerical results are presented to confirm the theoretical analysis. We also demonstrate that the backward wave propagation phenomenon still exists in random metamaterial.

Keywords

Maxwell’s equations; Random permittivity and permeability; Stochastic collocation methods; Uncertainty quantification

Disciplines

Physical Sciences and Mathematics

Language

English

UNLV article access

Search your library

Share

COinS